Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering with allergic bronchitis, taking Telekast L every alternate day, feel tired and sleepy after taking it. Is it good on regular basis?

Hi doctor, I have been sufferring from Allergic bronchitis from last 20 years. I am 26 years old now. I have been taking a tablet called Telekast L from last 2 years. It helps me for around 48 hrs and after that i need to take one more tablet. Can you advise wheather i should continue that tablet so regularly. I feel very tired and kind of sleepy after taking a tablet.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Telekast l is generally given in patients known to have allergies. It`s a good drug with little side effects and can be taken for long periods. The feeling of tiredness and sleepyness is because of the L content which is levocetrzin. You may try taking plain telekast to avoid these side effects.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor